# SDR 96ZZZX3844

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5007F
- Make and model: Bell 206L-1
- Aircraft serial: 45186
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Drive Link
- Part number: 206010336005
- Condition: Worn
- Location: M/R Mast
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLAY IN EXCESS OF .025 INCH AT TWO PLACES.  SEE BELL MM L3, FIGURE 62.21.  AT TEAR DOWN, FOUND BEARING AND SPACERS WORN.  TOTAL TIMES, LESS THAN 1,000 HOURS AND 1 YEAR SINCE REPLACED.
